Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 792471, 7 pages
http://dx.doi.org/10.1155/2014/792471
Research Article

Extremal Unimodular Lattices in Dimension 36

Research Center for Pure and Applied Mathematics, Graduate School of Information Sciences, Tohoku University, Sendai 980-8579, Japan

Received 15 August 2014; Accepted 6 November 2014; Published 30 November 2014

Academic Editor: Jun-Ming Xu

Copyright © 2014 Masaaki Harada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Nebe and N. J. A. Sloane, “Unimodular lattices, together with a table of the best such lattices, in A Catalogue of Lattices,” http://www.math.rwth-aachen.de/~Gabriele.NebeLATTICES/.
  2. P. Gaborit, “Construction of new extremal unimodular lattices,” European Journal of Combinatorics, vol. 25, no. 4, pp. 549–564, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. M. Harada, “Construction of some unimodular lattices with long shadows,” International Journal of Number Theory, vol. 7, no. 5, pp. 1345–1358, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. Harada, “Optimal self-dual Z4-codes and a unimodular lattice in dimension 41,” Finite Fields and Their Applications, vol. 18, no. 3, pp. 529–536, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Harada, “Extremal Type II Zk-codes and k-frames of odd unimodular lattices,” To appear in IEEE Transactions on Information Theory.
  6. E. M. Rains and N. J. Sloane, “The shadow theory of modular and unimodular lattices,” Journal of Number Theory, vol. 73, no. 2, pp. 359–389, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. H. Conway and N. J. Sloane, “A note on optimal unimodular lattices,” Journal of Number Theory, vol. 72, no. 2, pp. 357–362, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. C. Parker, E. Spence, and V. D. Tonchev, “Designs with the symmetric difference property on 64 points and their groups,” Journal of Combinatorial Theory Series A, vol. 67, no. 1, pp. 23–43, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. Nebe and B. Venkov, “Unimodular lattices with long shadow,” Journal of Number Theory, vol. 99, no. 2, pp. 307–317, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. W. Bosma, J. Cannon, and C. Playoust, “The Magma algebra system. I: the user language,” Journal of Symbolic Computation, vol. 24, no. 3-4, pp. 235–265, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. H. Conway and N. J. A. Sloane, Sphere Packing, Lattices and Groups, Springer, New York, NY, USA, 3rd edition, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. H. Conway and N. J. Sloane, “Self-dual codes over the integers modulo 4,” Journal of Combinatorial Theory Series A, vol. 62, no. 1, pp. 30–45, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. V. Pless, J. S. Leon, and J. Fields, “All Z4 codes of type II and length 16 are known,” Journal of Combinatorial Theory Series A, vol. 78, no. 1, pp. 32–50, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. E. Brouwer, “Bounds on the size of linear codes,” in Handbook of Coding Theory, V. S. Pless and W. C. Huffman, Eds., pp. 295–461, Elsevier, Amsterdam, The Netherlands, 1998. View at Google Scholar
  15. D. Jungnickel and V. D. Tonchev, “Exponential number of quasi-symmetric SDP designs and codes meeting the Grey-Rankin bound,” Designs, Codes and Cryptography, vol. 1, no. 3, pp. 247–253, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Harada, M. Kitazume, and M. Ozeki, “Ternary code construction of unimodular lattices and self-dual codes over Z6,” Journal of Algebraic Combinatorics, vol. 16, no. 2, pp. 209–223, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. L. Mallows, V. Pless, and N. J. A. Sloane, “Self-dual codes over GF(3),” SIAM Journal on Applied Mathematics, vol. 31, pp. 649–666, 1976. View at Publisher · View at Google Scholar